# SDR 95ZZZM253

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Uplock
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 120 - TPA-ATL - ON APPROACH TO ATL DID NOT HAVE GEAR WARNING HORN.  FOUND CANNON PLUG LOOSE ON NOSE GEAR UPLOCK SWITCH.  CLEANED CANNON PLUG AND SECURED.  ALL GEAR LIGHTS OPERATE NORMALLY IAW MM 32-60.
